Hi, In 12/2008 I had Juvederm. The Doctor over did me & put it in odd places around my mouth&cheeks. He did not know how to correct it. It has been 2 years and it is still here. I still have earthworm lines, lumps &bumps (huge mass of product inside my cheek&half bott. lip) No doctor seems to believe that is has lasted this long. The product is Juvederm Ultra Plus. I am seeking advice and a doctor near me to help. I am so sorry I ever did this. Please help in Columbus, OH Thanks
Removing Juvederm Ultra Plus After 2 Years
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 3
Bumps after Juvederm
Nodules and lumps 2 years after a filler may be a rare response called a granuloma. See a reputable dermatologist or plastic surgeon in your area. He/she may opt to discuss hyaluronidase injections to break down any remaining Juvederm, or kenalog injections (a steroid) to break down inflammation. You should also obtain copies of your medical record for the injection documenting exactly what filler was used with a lot number and expiration date to show the physician with whom you consult.
Madeline Krauss, M.D.
Lumps, Bumps, and Lines after Cosmetic Inection
Hi Dana in Columbus,
Lumps and bumps after dermal fillers injections can happen with any cosmetic injection material (fat, hyaluronic acid, collagen, etc). Most lumps are temporary and due to swelling. Small bumps or lumps after cosmetic injection or augmentation typically resolve in a few days, but possibly a couple weeks. The lip bumps may be the product material, bruising / swelling, scar tissue, or combination.
Your plastic surgeon or dermatologist may massage to help smooth the area. Alternatively, hyaluronidase may be injected into the bump to help dissolve the material, which works especially well with hyaluronic acid fillers such as Restylane or Juvederm. Lumps from the material itself generally resolve as your body naturally dissolves the product. Scar tissue, especially with repeated injections, may occur too. Speak to a plastic surgeon or dermatologist regarding any concerns you may have for a comprehensive evaluation and help determine appropriate options for you. Best of luck.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.